# SDR REXA2012031900393

- Difficulty date: March 16, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Aircraft time: 25,662 hours, 23,282 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP FROM ROW 8 AFT.  RECONNECTED FLOOR LIGHT CONNECTOR AT LAV AND OPS CHECK IAW AMM 33-51-01, NO DEFECTS NOTED.  OK FOR SERVICE.
